CSN Login
Members Online: 6

Sinusitis and Folfiri Avastin

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

Since a few weeks ago got a kind of sinusitis which is really disturbing , blocked noss, bolcked ears, and a remarkable headache (pain between both eyes) ,any of you got this synthoms ? can it be cussed by chemo?, I'm not cold I never had sinusitis!
Thank you in advance.

geotina's picture
geotina
Posts: 2064
Joined: Oct 2009

George wasn't on Folfiri and I don't think he has sinusitis but he does have a lot of drainage and blows his nose a lot and the drainage causes him to cough. I used to worry that the coughing was the lung mets going wild until we figured out it is the constant drainage. In the past lots of people complained about the drainage and nose blowing. He doesn't have the headache but he does tell me I can be a pain the ass causing a headache!

Take care - Tina

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

You are an Angel! Hahahaha!

C Dixon
Posts: 202
Joined: Jan 2010

I got that and I still have short sinus headaches now; my last chemo was in April. Benadryl helps dry up the nose but it might make you sleepy. It is annoying but not as bad as some of the other side effects. You can try going to an ENT (ear, nose and throat doc) to see if something wise can help. You also might just be sick and need an antibiotic.

Take Care,

Catherine

idlehunters's picture
idlehunters
Posts: 1792
Joined: Apr 2009

whats up dude??? Yes, I have had a sinus problem for 4 months now... it's quite irritating. I have been thru 2 rounds of anti-biotics.... it's NOT an infection. I tried to tell them that but they kept insisting I take those darn pills. The drainage is clear. If I bend my head over it almost runs out...definately drips...a lot!!!.. Same as George...makes me cough when draining.... headaches I HAD until I started using a "Neti Pot" ... Do you know what that is? Dude.... it REALLY cleans out your sinuses.... I still have the drip..BUT..no more stuffiness.... no more headaches. I use the Neti Pot twice a day. I did go see a ENT doc too for it but he was "cancer stupid" and just didn't get it so I need to find one that is more informed. Gotta go to the BIG city for that. Hope you get some relief.... You take care.

Jennie

C Dixon
Posts: 202
Joined: Jan 2010

I am sick of these headaches! I have one right now and I am completely useless. I have a sinus headache everyday; I'm starting to think the cancer has gone to my brain.

I'm so totally frustrated by this. The headaches then cause my neck to hurt and it is just a chain reaction after that.

Thank you for letting me know I wasn't the only one getting the headaches and that there is something out there that might help.

Catherine

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

Seems a side effect not unusual !
Hope it gets better !
Hugs!

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

What an easy word here we use the old Latin words Otorinolanrigologist dont you use it there?
Best!

C Dixon
Posts: 202
Joined: Jan 2010

Only the Docs use that. My dad was an ENT but he passed away a few years ago. I miss him; I know he would have known what to do.

Pepe, what part of Spain are you from? I have only been to Madrid but it was my favorite place on the whole trip. We also went to Toledo. The food was just the best! My husband wants to take me back in May.

Catherine

pepebcn's picture
pepebcn
Posts: 6352
Joined: Aug 2010

Very,very different to Madrid nothing to bee with it, l love Madrid much funnier than Barcelona but people says Barcelona is much Nicer!
l can't opine about of course!.
I agree your dad would hep us both a lot ,sorry for the loose.
Hugs!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network